| Catalog Number |
5400099000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received for evaluation.Evaluation status: 1 reported event was confirmed during testing.1 device was found to be affected by a worn component.1 device evaluation is in progress.Additional information: this device was not labeled for single-use.This device was not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.1 event had no patient involvement; no patient impact.1 event had no information received.